共 50 条
- [21] FREE SUMMANDS OF STABLY FREE MODULES [J]. CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 1982, 25 (03): : 361 - 362
- [22] ON MODULES THAT COMPLEMENT DIRECT-SUMMANDS [J]. OSAKA JOURNAL OF MATHEMATICS, 1986, 23 (02) : 457 - 459
- [24] On degenerations of modules with nondirecting indecomposable summands [J]. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 1996, 48 (05): : 1091 - 1120
- [25] τ-PROJECTIVE AND STRONGLY τ-PROJECTIVE MODULES [J]. CONTEMPORARY RING THEORY 2011, 2012, : 209 - 235
- [27] PROJECTIVE MODULES [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A, 1976, 282 (16): : 821 - 823
- [28] CLASSES OF MODULES WITH MANY DIRECT-SUMMANDS [J]. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, 1995, 59 : 8 - 19